# SDR SIMA20180118004

- Difficulty date: January 18, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 31,544 hours, 27,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 104903
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 AND 5 FLOOR EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED THE NR 3 BATTERY PACK AND CHARGER IAW  W/C 33-700-19. OPS CHECKED GOOD.
